# SDR IPXA10160790

- Difficulty date: June 18, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 10,566 hours, 6,813 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CARGO FLOORBOARD NR 242YH IS CRACKED     ACCOMPLISHED REPAIR ON MAIN CARGO COMPARTMENT FLOORBOARD NR 242YH IAW EO A300-5320-38221-B.
